# SDR SPAA1100001

- Difficulty date: March 3, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 56,639 hours, 34,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 001374
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CTR CABIN EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE.  REPLACED FWD CTR AISLE EXIT LIGHT POWER SUPPLY IAW AMM 33-51-01, OPS CHECKED SATISFACTORY IAW AMM 33-51-11.
